# SDR SCNA20240311143

- Difficulty date: October 27, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-8
- Aircraft serial: 40721
- Aircraft time: 34,659 hours, 23,844 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRAK ON WEB SUPPORT AT FIXED PANEL REAR SPAR STA.WS 280 APROX. AT RH WING. WEB SUPPORT AT FIXED PANEL REAR SPAR STA.WS 280 APROX. AT RH WING WAS REPLACED PER B737-800 SRM 51-40-02-0G-0
